Please review the following URL and make sure that it is spelled correctly. You were only out in the sun briefly, so why did you get a burn? Is plaquenil used to treat ms Does plaquenil cause low white blood cell count Chloroquine cancer clinical trial Chloroquine resistant malaria meaning Have your blood work checked if you are on hydroxychloroquine for a long time. Talk with your doctor. Be careful if you have G6PD deficiency. Anemia may happen. This medicine may make you sunburn more easily. Use care if you will be in the sun. Tell your doctor if you sunburn easily while taking this drug. Find patient medical information for Plaquenil Oral on WebMD including its uses, side effects and safety, interactions, pictures, warnings and user ratings. Re Plaquenil and Sun Exposure Reply #13 on June 12, 2011, AM After a long dark winter of seeing no sun, I finally went into the sun for an hour, early in the morning, and over the next day, developed a red raised rash on all exposed parts, a rash that lasted for several weeks. If you don’t see yours here, be sure to ask your doctor; many other drugs, such as certain antibiotics, can cause photosensitivity, too. It could be that your medication for rheumatoid arthritis or related syndromes is causing photosensitivity, a reaction of the immune system that can make you more susceptible to sunburns and sun rashes. Plaquenil rash sun Sun-Sensitive Drugs Photosensitivity to Drugs - MedicineNet, Plaquenil Oral Uses, Side Effects, Interactions, Pictures. Ciprofloxacin and hydroxychloroquineHydroxychloroquine erg Once we determined that Plaquenil was worsening my psorasis to affect my nails and tendon inserts, I came off it for good. Skin rashes occasionally develop and hydroxychloroquine may make you more sensitive to the sun, so it is advisable to use the usual precautions of sunscreens and a hat if you are in the sun. Plaquenil and the sun - Sarcoidosis - Inspire. Plaquenil and Sun Exposure - Sjogren's World. Sun Rash Poisoning, Allergy, Treatment, Causes, Pictures, and More. Hi All, I've been on plaquenil for a couple of months now and it is definitely affecting my tolerance to the sun. I burn more easily which I didn't think was possible since I am extremely fair and already have to be very sun smart and am starting to get rashes after sun exposure. Photosensitivity is a skin reaction i.e. rash that occurs after exposure to ultraviolet UV radiation from the sun or an artificial light source. Photosensitivity can be caused by various agents, including drugs, perfume, cosmetics, and even the sunscreen that is meant to protect your skin. Hi tilda,my skin troubles started when I was on sulpha so the specialist at rheumy told me to stop taking then started me Mtx but my skin condition seems to be the same if not worse.i have been to dermatology numerous times,had photo light testing,patch testing all to no avail although the last doctor at patch testing is almost convinced it is the Mtx that is the cause.i informed the.